# SDR VNAA202312130019

- Difficulty date: November 28, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N560NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15345
- Aircraft time: 20,513 hours, 18,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035302
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Part time: 20,513 hours, 18,295 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER FACE OF FLOOR BEAM LBL27 BTW FS 1000.00 TO FS 1047.00 ON AFT CARGO COMPARTMENT FLOOR STRUCTURE.  UPPER FACE OF FLOOR BEAM LBL 27 BTW FS 1000.00 TO FS 1047.00 ON AFT CARGO COMPARTMENT FLOOR STRUCTURE WAS REPAIRED PER REO 690-53-61-1293. REV.--
